# SDR IPXA2025050761389

- Difficulty date: April 21, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N8561U4
- Part serial: TAG01914714
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-100-AFT CARGO COMP THRESHOLD PLATE HAS A BULGE IN IT. 33-027.RECIVED NEW PLATE #2 CARGO DOOR SILL.LOCATED AND DRILLED NEW PLATE #2 CARGO COOR SILL IAW B757-200 SRM 51-40-05.INSTALLED NEW PLATE #2 CARGO DOOR SILL IAW B757-200 SRM 51-40-02-0G-0.
